# SDR SIMA201010203

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 14,584 hours, 13,049 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 1456900340914569
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AILERON HINGE POINT NR 2 TO BE GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AILERON HINGE NR 2 IAW ENGINEERING ORDER EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
